# SDR MALA976435

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 6140 · Propeller Indication System
- Part: Temp Gauge
- Part number: 522795
- Condition: Failed
- Location: Lt Prop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF DTW, OIL PROP PSI AND TEMP FLUCTUATED INTO YELLOW ON TEMP AND DOWN TO 50 PSI ON OIL.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED LEFT PROP OIL TEMP AND PRESS GAUGE.  OPS CHECK GOOD.
